# SDR AALA201812049024

- Difficulty date: November 10, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53470436211
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. REPLACEMENT DUE TO SPLICE REPAIR. PART DEFECTIVE IS THE COUPLING UPPER INBOARD AT FRAME 66. REPLACED COUPLING UPPER INBOARD PER SRM 51-72-11 AND DRAWING D53474250.
